# SDR SWIA2021090360722

- Difficulty date: April 14, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120905
- Condition: Grooved
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #3 SLAT TRACK 3-3 IS GROOVED ON LOWER EDGE.   (C-CHECK RO 8/31/21)   REMOVED AND REPLACED THE RH WING #3 SLAT TRACK 3-3 IAW CRJ 700 AMM 27-81-41-000/400-803-A01. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED
